MAUDE Adverse Event Report: MEDTRONIC MEXICO CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC MEXICO CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number NV-4-10-HELIX
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: product id 105-5081-153 (lot: unknown); product type: ; implant date n/a; explant date n/a medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a procedure to treat neurovascular abnormalities, specifically arteriovenous malformations or fistulae, the coil concerto helix 4mm x 10cm could not be deployed by the detacher or backup method.There was an issue with the non-detachment of the coil, and a manual attempt at detachment via hypotube was made.The physician attempted to detach the coil three times with the instant detacher and once manually.There was no issue with the instant detacher.The patient's blood flow and vessel tortuosity were normal.The device and accessory devices were prepared as indicated in the instructions for use.The instant detacher and accessory devices were discarded and not returned for investigation.The patient was reported to be alive with no injury.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information received reported the procedure was completed by removing the coil and using another.The cause of the non-detachment was not determined.Prior to coil non-detachment, there were no issues encountered.No pushwire¿damage was observed after removal from the patient.There were no issues with the rebar catheter.
 
Additional Manufacturer Narrative
H3: the concerto pusher was returned for analysis.The actuator interface was found securely attached to the coupler tube.No evidence of detachment attempts was found at this location with an instant detacher.The concerto pusher was found broken at the break indicator, indicative of a manual detachment attempt.The segments were all still retained by the release wire.The release wire was found partially retracted.The concerto pusher was found kinked at ~35.6cm from the proximal end.The coin was found retracted out of the lumen stop.No damages or irregularities were found with the shield coil.The implant coil was already detached and not returned for analysis.The lumen stop was found undamaged.The coin was found undamaged.The release wire was retracted and was found to move freely.The coin was measured to be ~0.075mm @ 0.063mm, ~0.091mm @ 0.127mm, and ~0.094mm @ 0.275mm, which is within specification (specification: 0.063mm ¿ 0.089mm @ 0.063mm; 0.075mm ¿ 0.105mm @ 0.127mm; and 0.086mm ¿ 0.108 @ 0.275mm).The lumen stop inner diameter was measured to be 0.0029¿, which is still within specification (specification: 0.00220¿ ¿ 0.0029¿).Based on the customer report and device analysis, the customer report of "non-detachment" could not be confirmed as the concerto was returned with the implant already detached.However, the event could not be ruled out.The pusher was found broken, confirming the manual detachment reported by the customer.The release wire was found retracted, the coin was out of the lumen stop, and the implant coil was found detached as expected by the detachment subassemblies.In addition, no non-conformances to specification were found that would contribute towards the reported non-detachment.As the implant coil and instant detacher were not returned for analysis, any contribution of the implant and instant detacher towards the reported non-detachment could not be assessed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CONCERTO NYLON
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key21575204
Report Number9617601-2025-00233
Device Sequence Number20889399
Product Code KRD
UDI-Device Identifier00847536044920
UDI-Public00847536044920
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K090046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNV-4-10-HELIX
Device Catalogue NumberNV-4-10-HELIX
Device Lot Number229960310
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2025
Supplement Date Received by Manufacturer03/12/2025
04/18/2025
Initial Report FDA Received Date03/11/2025
Supplement Report FDA Received Date04/07/2025
05/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale